The reliability of logical operation in a one-dimensional bistable system induced by non-Gaussian noise
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (19): 190510     doi:10.7498/aps.62.190510
GENERAL Current Issue| Archive| Adv Search  |   
The reliability of logical operation in a one-dimensional bistable system induced by non-Gaussian noise
Jin Xiao-Qin, Xu Yong, Zhang Hui-Qing
Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn